PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 141--150 (1990)
RANDOM SUM LIMIT THEOREMS FOR NONIDENTICALLY DISTRIBUTED RANDOM VARIABLES
Slobodanka Jankovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: Two limit theorems for sums with random indices are proved, one related to triangular arrays, the other to normed sums. No conditions concerning moments are imposed.
Keywords: Triangular array, normed sums, u.a.n.\ condition, infinitely divisible distributions, stochastic boundedness, regularly varying sequence
Classification (MSC2000): 60F05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts